# SDR UIEA2019020423088

- Difficulty date: February 2, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 80,522 hours, 10,877 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Blower
- Part number: 033638
- Part serial: C99225096
- Condition: Warning Message
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CARGO DET AIR MESSAGE.  PLACED ON MDDR 106775.  REPLACED NR 1 AND NR 2 AFT BLOWERS.  CHECKS GOOD, PER AMM 26-16-02. CLOSED MDDR.  REPLACED NR 1 AND NR 2 AFT BLOWERS.  CHECKS GOOD, PER AMM 26-16-02.  CLOSED MDDR.
